# SDR IPXA2018101835118

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 56,469 hours, 12,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT PASSENGER DOOR PNEUMATIC BOTTLE WITH LOW PRESSURE. PERFORMED SERVICING OF R1 DOOR PNEUMATIC BOTTLE IAW AMM 12-25-04 PB301 REV 91 01.
